# SDR DALA2023012000453

- Difficulty date: January 19, 2023
- Submitted: January 20, 2023
- Operation: Air carrier
- Aircraft: N312US
- Make and model: Airbus A320-211
- Aircraft serial: 152
- Aircraft time: 94,033 hours, 43,611 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Seal
- Condition: Leaking
- Location: Aft Cargo
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

CABIN PRESSURIZATION ISSUES.  REPLACED AFT CARGO DOOR SEAL IAW AMM 52-32-18. LEAK CHECKED GOOD.
